RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sibatov, Renat Timergalievich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:381
Abstract pages:1672
Full texts:507
References:201
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person50876
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. R. T. Sibatov, Yu. V. Saenko, “The random walks between pseudo-specific DNA sites as model of the facilitated diffusion of DNA-binding proteins”, Mat. Biolog. Bioinform., 10:2 (2015),  473–481  mathnet
2. R. T. Sibatov, V. V. Svetukhin, “Subdiffusion kinetics of nanoprecipitate growth and destruction in solid solutions”, TMF, 183:3 (2015),  460–476  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 846–859  isi  scopus
2013
3. R. T. Sibatov, Ju. V. Saenko, V. V. Uchajkin, V. V. Saenko, E. V. Morozova, V. V. Shulezhko, E. V. Kozhemjakina, A. N. Byzykchi, G. G. Gusarov, D. A. Korobko, I. V. Jarovikova, K. V. Saltykova, I. I. Kozhemjakin, V. M. Juravlev, A. V. Juravlev, N. K. Aynullova, “Statistical Analysis of Radiation-Induced Dynamics of Cancer Cell Transcriptome Using Dna-Microarray Data”, Mat. Biolog. Bioinform., 8:2 (2013),  520–528  mathnet
2011
4. R. T. Sibatov, “Distribution of the conductance of a linear chain of tunnel barriers with fractal disorder”, Pis'ma v Zh. Èksper. Teoret. Fiz., 93:9 (2011),  561–565  mathnet; JETP Letters, 93:9 (2011), 503–507  isi  scopus
2009
5. R. T. Sibatov, V. V. Uchaikin, “Fractional differential approach to dispersive transport in semiconductors”, UFN, 179:10 (2009),  1079–1104  mathnet; Phys. Usp., 52:10 (2009), 1019–1043  isi  scopus
2007
6. V. V. Uchaikin, R. T. Sibatov, “Fractional differential kinetics of dispersive transport as the consequence of its self-similarity”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:8 (2007),  584–588  mathnet; JETP Letters, 86:8 (2007), 512–516  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020